# SDR RAIA0003017

- Difficulty date: March 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Aircraft time: 14,982 hours, 20,910 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Signal Cond Unit
- Part number: 31024766
- Condition: Failed
- Location: E/E Bay
- Part time: 14,982 hours, 20,910 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7478-STL-  DURING PRE-TAKEOFF POWER RUN CREW WAS UNABLE TO ACHIEVE TARGET TORQUE ON RIGHT ENGINE.  MAINTENANCE REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER.
